Lemsip Cold & Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each sachet contains 500mg of paracetamol.
- Type of Product
- Liquid
- Active Ingredient
- Paracetamol
Each sachet contains 500mg of paracetamol, sucrose 3.04g, aspartame (E951) 22.5mg, sodium 94.1mg, and lactose.
Adults and children over 12 years only. Add one sachet of powder to a mug and fill with hot water (not boiling), stir until dissolved. Take 1 sachet every 4 hours, do not exceed 4 sachets in any 24 hours.
Payment
We accept all major credit cards including Visa and MasterCard. We do not store credit card details nor have access to your credit card information.
Security
Your payment information is processed securely. We use Secure Sockets Layer (SSL) technology to provide you with the safest, most secure shopping experience possible.
Grade Comments (0)